# SDR DALA2024032703846

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,841 hours, 1,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3405 PANEL 454AL DEPARTURED A/C ON TAKEOFF - INSPECTIONS REQUESTED BY AIRBUS. CORRECTIVE ACTION: C/W GENERAL VISUAL INSPECTION OF POWERPLANTS, NACELLES AND PYLONS ON LH ENGINE PER A330 AMM 05-24-00-200-802-A. NO DAMAGE FOUND. C/W GENERAL VISUAL INSPECTION OF STABILIZERS AND FUSELAGE REAR SECTION PER A330 AMM 05-23-00-200-802-A. NO DAMAGE FOUND. C/W GENERAL VISUAL INSPECTION OF THE LEFT WING AS VISIBLE FROM THE GROUND PER A330 AMM 05-25-00-200-801-A. NO DAMAGE FOUND. A/C REPAIR STILL IN WORK (0264254)
